4 doctors weighed in:

My skin is growing darker and darker day by day .Also have dark circles.How can I get rid of these problems ?

4 doctors weighed in
Dr. Morris Westfried
Dermatology
3 doctors agree

In brief: Medications?

Medications can cause darkening of skin.
The darker and deeper the pigment the harder it it attain normal color. Construct a detailed history ofvall medications including over the counter and bring them with you to doctor to attempt to identify the culprit. Other possibi, irked including any internal problems which are affecting your skon will be evaluated.

In brief: Medications?

Medications can cause darkening of skin.
The darker and deeper the pigment the harder it it attain normal color. Construct a detailed history ofvall medications including over the counter and bring them with you to doctor to attempt to identify the culprit. Other possibi, irked including any internal problems which are affecting your skon will be evaluated.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Read more answers from doctors